# SDR IPXA2017082320861

- Difficulty date: August 18, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N148UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0831
- Aircraft time: 16,089 hours, 10,136 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327082100000
- Condition: Broken
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 262DM IS BROKEN.  FABRICATED A NEW FLOOR PANEL IAW SREO A300-5320-16407-E
